# SDR SIMA200410103

- Difficulty date: April 6, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N374AE
- Make and model: Saab 340B
- Aircraft serial: 340B374
- Engine: Ge CT79B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253813
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION FRAME 258.0 TOP FLANGE WAS FOUND CORRODED BELOW SRM LIMITS.  DURING HIDDEN DAMAGE INSPECTION FOUND PREVIOUS.  REPAIR ON FRAME 258 TO HAVE IMPROPER FASTENER EDGE DISTANCE ON SEVEN HOLES.  REMOVED PREVIOUS REPAIR, AND CUT OUT THE ROW OF SEVEN HOLES.  FABRICATED A FILLER, TWO TRIPLERS AND REPAIR ANGLE.  REPAIR DONE IAW MFG REPAIR STATEMENT.
